MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Codes Break (1069); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the intraocular lens (iol) was partially inserted into the patient's ocular sinister (left eye), but the back haptic was stuck in the silver pscst30 cartridge.When the doctor tried to correct this the haptic bent.The lens was removed and another lens, same model and diopter was implanted.There was no patient injury, and no medical intervention or surgical intervention was required.Patient outcome post-procedure was reported as fine.A 10-second delay was reported, and possible use error.No further information is available.
 
Additional Manufacturer Narrative
The device was not returned for analysis therefore, a visual analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.Should additional information be received regarding this event the case will be reopened and processed accordingly.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction: upon further review, it was noted that in the initial mdr section h-6 device code haptic damage was inadvertently not captured, however the haptic damage information was captured in section b-5 event description.Therefore, this supplemental filing is to correct the medical device problem code 1069 that was originally not captured.The following section has been updated accordingly: section h6:medical device problem code: 1069 all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13116085
Report Number3012236936-2021-00380
Device Sequence Number4485724
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(17)220413(10)CJ18802
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberCJ18802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date02/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Z9002 22.5D IOL SN: (B)(6).
Patient SexFemale
Patient Weight48 KG
Patient RaceBlack Or African American